# SDR SB04124

- Difficulty date: September 16, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY EXIT LIGHTS ON SEAT 10A INOPERATIVE.  MAINTENANCE SECURED THE EMERGENCY EXIT LIGHTS ON SEAT 10A.  OPERATIONAL CHECK GOOD.
